# SDR 7AHR20150128007

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- Aircraft time: 68,760 hours, 36,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED AT SECTION 48, STRINGER 26R, BETWEEN BS 1006 & BS 1016.  AREA WAS HFEC AT SKIN, STRINGER AND ALL EXTENAL AND INTERNAL SURROUNDING SURFACED WITH NO CRACKS NOTED BUT FOUND THE CORROSION TO BE ISOLATED TO STRINGER ONLY.  R & R SECTION OF STRINGER IAW SRM 51-40-02.
